Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
Disseminated Intravascular Coagulation in a Patient with Systemic Lupus Erythematosus with Lupus Anticoagulant
Mitsuhiko TANAKAShigeto KOBAYASHINaoto TAMURAHiroshi HASHIMOTOShun-ichi HIROSE
Author information
JOURNALS FREE ACCESS

1993 Volume 32 Issue 6 Pages 513-517

Details
Abstract

A 19-year-old female patient with systemic lupus erythematosus (SLE) who had lupus anticoagulant (LA) and concurrently developed disseminated intravascular coagulation (DIC) during an exacerbation of "central nervous system (CNS) lupus". Since no other indications or causes for DIC could be demonstrated, she was treated with prednisolone and anticoagulants, which rapidly alleviated her DIC condition as well as "CNS lupus". Although abnormalities of coagulation are frequently reported in SLE patients, DIC rarely occurs in patients with SLE without associated complications. A review of the pathogenesis of DIC in patients with SLE is discussed.
(Internal Medicine 32: 513-517, 1993)

Information related to the author
© The Japanese Society of Internal Medicine
Previous article
feedback
Top